# SDR AALA202003229012

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,724 hours, 33,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THIS A/C EXPERIENCED A CABIN ODOR EVEN TODAY FLT 1328 IN PIT. AN ODOR HAS BEEN DETECTED AFT CABIN BY F.A'S REPORTED TO INCREAS,E WITH APU IN USE. ***SUPPLEMENTAL ACTION SECT 4: ACCOMPLISHED JOB CARD 26L00021001 AND 26L00021002, NO EXTERNAL LEAK OF APU FOUND. ACCOMPLISHED JOB CARD 26L00021004, DECONTANMINATION COMPLETE. NO ODOR FOUND.***(CLOSED)
